MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83779
Medical Device Problem Codes Break (1069); Difficult to Remove (1528); Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6).
 
Event or Problem Description
It was reported that the interlocking arm was detached.The target lesion was located in the internal iliac artery.A 10mm x 30cm interlock was selected for use.During the procedure, stc18 microcatheter together with a non boston scientific single curve catheter was used to deliver the coil, however it was felt abnormally unsmooth, and the coil could no longer be advanced after delivered half into the patient's body.It was noted that the delivery guidewire was severely bent, and during recapturing, it was noted that it could not be withdrawn into the protector.It had to be completed removed and the interlocking arm detached.The procedure was then completed with another of same device.No complications were reported, and the patient was stable post procedure.
 
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6).Device evaluated by mfr: the introducer sheath and the pusher wire were returned with a non-boston scientific (bsci) catheter.It was observed that the pusher wire was bent at the coil, heat shrink tetrafluoroethylene (tfe) tubing and end pusher wire.The functional could not be performed due the main coil and the pusher wire are not interlocking.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18707372
Report Number2124215-2024-05162
Device Sequence Number8508484
Product Code KRD
UDI-Device Identifier08714729765035
UDI-Public08714729765035
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/02/2026
Device Model Number83779
Device Catalogue Number83779
Device Lot Number0031938697
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2024
Supplement Date Received by Manufacturer03/11/2024
Initial Report FDA Received Date02/14/2024
Supplement Report FDA Received Date03/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER: CORDIS; MICROCATHETER: CORDIS
Patient Age55 YR
Patient SexFemale